# SDR HNAA2024080900660

- Difficulty date: July 15, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 41,540 hours, 36,990 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E045844 PAX DOOR AFT FRAME IS CHAFED AROUND NUT-PLATES HOLES.   BLENDED TOTAL OF 7 CHAFED AREAS AROUND PAX DOOR AFT FRAME NUT-PLATE HOLES IAW EMB 145 SRM 51-10-03. 6 OF 7 BLENDED AREAS FOUND TO BE WITHIN NON-SIGNIFICANT DAMAGE LIMITS IAW EMB 145 SRM 51-10-05. PERFORMED PERMANENT REPAIR TO 1 OF 7 BLENDED AREAS IAW PIEDMONT EO1-52-24-0442 AND ETD2024-145-019775 REV D
